MAUDE Adverse Event Report: FOOTPRINT MEDICAL, INC.; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

FOOTPRINT MEDICAL, INC.; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number P1PIC1.4-S
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Since [date redacted] - less than one month, have been 3 indwelling picc [peripherally inserted central catheter] requiring removal due to occlusion.They have all been the same brand and lot#, 1.4fr picc(s) from the footprint brand, lot# 250098.Patient 1: picc placed [date redacted].Removed: three days later [date redacted] - unable to flush/occluded patient was receiving both tpn and ampicillin.Tpn paused and line clamped while ampicillin was given.Patient 2: picc placed [date redacted].Removed the following day [date redacted] - unable to flush/occluded patient was receiving both tpn and ampicillin.Tpn paused and line clamped while ampicillin was given.Additional picc placed [date redacted], removed (pulled out) on [date redacted] - approximately 30 days later.At this time the clot was noted.Patient was treated for left cephalic superficial venous thrombus.Additional picc placed [date redacted], lovenox (enoxaparin) given to treat thrombosis.Picc was removed on [date redacted] - 10 days later, with no issues with the line.Patient 3: picc placed [date redacted].Removed [date redacted] - approximately 7 days later - unable to flush/occluded patient was receiving both tpn and ampicillin.Tpn paused and line clamped while ampicillin was given.Occlusion of picc line was not immediately following ampicillin infusion, but occurred within 24 hours.

Brand Name
NA
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
FOOTPRINT MEDICAL, INC.
5823 sebastian place
san antonio TX 78249
MDR Report Key22859975
Report Number22859975
Device Sequence Number13089655
Product Code LJS
UDI-Device Identifier00858778006072
UDI-Public(01)00858778006072(17)270213(10)250098
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2025
Report Date (Section F) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberP1PIC1.4-S
Device Catalogue NumberP1PIC1.4-S
Device Lot Number250098
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/21/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 DA
Patient SexMale
Date Report Sent to FDA08/18/2025